# SDR USAA051430

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y765 BETWEEN FR 67-68 ON PAX COMPARTMENT FLOORBEAM   REMOVED AND REPLACED FLOORBEAM IAW SRM 51-72-11; CORR. LEVEL 1; TASK JA-260-53500   DEFECT SIZE: 2 SQ. IN.
